Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken undesire kit, have severe stomach pain, vomiting. Is this normal?

hey my gf is pregnant since 52 days then we used the undesire kit ( mifepristone200mg 1pc and misoprostol200mg 4pcs) she took the mifepristone yesterday morning before breakfast and she needs to take the rest of the tablets tomorrow before breakfast as well but since yesterday she is suffering from sever pain in her stomach and she is vomiting sometimes she cant take her pain because its so painful, so please tell me if we can take the rest of the medicine now instead of tomorrow just to finish and is what happened to her normal because im afraid and i dont know what i can do??
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Just confirm that pregnancy was in uterus & not in tubes by one ultrasound if not already confirmed. Taking remaining tablets now will increase her pain & vomiting. Better to consult some doctor & follow advise.
Wish her good health.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor